# SDR SWAA2016041850990

- Difficulty date: April 17, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 11,557 hours, 4,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER AISLE LIGHT MISSING AT ROW 27.  INSTALLED LIGHT IAW MM.
